# SDR SWAA2013082119399

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 59,759 hours, 48,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435335
- Part serial: 2125
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AFT FLAP DELAMINATED ON LOWER SURFACE.  R&R AFT FLAP IAW AMM.
